# SDR SWIA201332691

- Difficulty date: January 30, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N679SA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7652
- Aircraft time: 19,294 hours, 16,818 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN GEAR FAILED TO RETRACT, GEAR RETURNED TO DOWN POSITION WHEN HANDLE PLACED DOWN.  (FLT 5410)  ADJUSTED PROX SENSOR PS7GA TO TARGET CLEARANCE IAW AMM.
